# SDR ABXA20160617112

- Difficulty date: June 17, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 59,072 hours, 43,452 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313T3380235
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET FOR OUTBOARD ARROWHEAD PANEL SEAL BETWEEN PYLON AND EXHAUST CRACKED.  REMOVED AND FABRICATED BRACKET FOR OUTBOARD ARROWHEAD PANEL SEAL BETWEEN PYLON EXHAUST IAW SRM 54-51-71 AND 51-30-01. BRACKET WILL BE INSTALLED ON NON ROUTINE 0232.
